# SDR DALA2019040862309

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 49,847 hours, 21,927 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH STRINGER 10.45 STA 1470 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE.  STRINGER WAS REPAIRED PER B757-200 SRM.
